MathSciNet Relay Station
MathSciNet bibliographic data
MR2563081 46B50 (41A65 46B10 46B20 49J53)
Zhang, Zihou; Shi, Zhongrui Convexities and approximative compactness and continuity of metric projection in Banach spaces. J. Approx. Theory 161 (2009), no. 2, 802–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement